BibTeX record journals/entropy/DasMH15

download as .bib file

@article{DBLP:journals/entropy/DasMH15,
  author    = {Jayajit Das and
               Sayak Mukherjee and
               Susan E. Hodge},
  title     = {Maximum Entropy Estimation of Probability Distribution of Variables
               in Higher Dimensions from Lower Dimensional Data},
  journal   = {Entropy},
  volume    = {17},
  number    = {7},
  pages     = {4986--4999},
  year      = {2015},
  url       = {https://doi.org/10.3390/e17074986},
  doi       = {10.3390/e17074986},
  timestamp = {Wed, 14 Nov 2018 10:26:11 +0100},
  biburl    = {https://dblp.org/rec/journals/entropy/DasMH15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics